# SDR AALA2019122099018

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 59,922 hours, 24,764 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO MIA ON ACCOUNT OF TOTAL GPS NAVIGATION FAILURE. NO EMERGENCY WAS DECLARED. MAINTENANCE ACCOMPLISHED SOFTWARE RELOAD IAW AMM 34-63-00. ACCOMPLISHED FIM TASK 31-63-00 AND DFCS IAW AMM 22-11-00. OPS CHECKED NORMAL. NO FAULTS NOTED.
